1. Dear Drugs-Forum readers: We are a small non-profit that runs one of the most read drug information & addiction help websites in the world. We serve over 4 million readers per month, and have costs like all popular websites: servers, hosting, licenses and software. To protect our independence we do not run ads. We take no government funds. We run on donations which average $25. If everyone reading this would donate $5 then this fund raiser would be done in an hour. If Drugs-Forum is useful to you, take one minute to keep it online another year by donating whatever you can today. Donations are currently not sufficient to pay our bills and keep the site up. Your help is most welcome. Thank you.
    PLEASE HELP
    Dismiss Notice

...:: and so it goes ::...

Rating:
5/5,
  1. kailey_elise
    Where to begin?

    Well, I've lost 45lbs of the 100lbs I gained when I stopped injecting cocaine & went on Risperdal (risperidone - an atypical antipsychotic). Though I loved how I felt on Risperdal, I did *NOT* love gaining 65lbs in just under 3 months! Cycled through a few other AATs, continued to gain weight (though not at the same extreme rate), so stopped taking them. I'm currently on Wellbutrin (bupropion) & clonidine as needed for anxiety. It's working...okay. Could be better.

    While I was underweight when I started, at my heaviest I weighed 235lbs - I'm only 5'2", ffs! I'm down to 190lbs; it felt fantastic when I finally broke the 200# mark & then STAYED below it. I'm fluctuating between 190 & 195, but that's okay for now. I'll be less active soon (due to the winter weather in New England - brrr!), but so long as I stay under 200, I'll be pleased. I'll get back to focused work in the spring.

    My hormones are still fantastically out of whack, and it seems to just continually get worse with every cycle. When I'm near ovulation, I'm out of control with horniness. I literally canNOT see straight - it's sort of cloudy/fuzzy on the edge of my vision; I feel like the blood in my veins is sparkling or something, my body just feels very strange. I'm constantly distracted by thoughts of having sex that no amount of masturbation can alleviate. While this may sound funny or like it's not a big deal, it's very very distracting & not much fun. There's a chance that, if I didn't have my head on slightly straight, I could get myself into some seriously dangerous situations. I know better than to, say, go drinking in a bar when I'm in this state. Stuff like that. I'm an over-the-top aggressive flirt during this time - thankfully, it's mostly online with no real intention to take it to RealLifeTM.

    The flipside to the ovulation issue is, of course, PMT. Which is baaaaaaaad. 7-10 days prior to scheduled menses, I become constantly anxious & on the verge of tears. I cry very easily, for seemingly no reason. But the worst part is becoming not just borderline suicidal, but borderline homicidal. For some reason, the 'I-want-to-smash-anyone-who-even-looks-in-my-general-direction-in-the-mother-fucking-face' feeling is at its worst between about 10am until 2pm. Strange, no? There have been times I've checked myself into the psych ward because I didn't think I could contract for my own safety, only for my menses to start about 2 days after I get there & then I realize it's PMT. I checked in 2 months in a row one time! Now I remember to keep track of my cycle (I use Fertility Friend online - they even have an app! - so that I can check it no matter where I am), and I usually can talk myself down a bit, knowing it's gonna pass in a few days and that I'm *NOT* going to feel this way forever.

    This is horrible. This is no fucking way to live.

    My health clinic is full of fucking morons. Every time I've gone, I've been told things that I know are BLATANTLY *WRONG*. This doesn't instill faith in my health care. I need to switch health care clinics, get a physical, then get a referral to an endocrinologist. I'm pretty sure they're the doctors that handle hormone issues.

    The usual first-line treatment for PMT/PMDD is monophasic birth control pills, usually taken continuously (so, no placebo week break for your menses to happen). I can't (er, won't) take hormonal birth control again because it's caused me to be extra crazy & sad ALL the time, instead of just that week. And I've tried lots of different ones, because they try the same process to help endometriosis, which I also have. More importantly, I am over 30 years of age & I (sadly) still smoke cigarettes. That's a risk I don't feel comfortable taking.

    The other 1st-line treatment is to take SSRIs, usually Prozac or Zoloft. I've taken both of these before (& many MANY others), and I refuse to take SSRIs/SNRIs ever again. In addition to making my genitals feel as though they've been injected with Novocaine, more importantly - they flatten my moods. Then I really feel as if life isn't worth living, if I'm just going to go through it numb & unconcerned (well, I think apathetic might be a better word) about anything & everything.

    So, I don't even know what to do. With some luck, an endocrinologist will have some good ideas that don't involve excessive risks to my health that actually help me be a little more normal & leveled out.

    Drug/addiction-wise, I'm doing okay. I was off my psych meds for a couple months (sort of long story), and by the end I was really messed up in the head (not just a lack of meds, but detoxing from them, PLUS I usually have a rough go at it towards the end of fall/beginning of winter/holiday season). I convinced myself that doG was giving me a 'gift' of being able to get high on Heroin, as I had 4 takehome doses in a row for the Thanksgiving holiday AND the day I picked them up I got drug screened - so the chances of me getting caught out by a dirty screen afterwards was slim to none. So I did. I didn't take my methadone one of the mornings, then waited until the afternoon to inject the 0.4gm bag.

    And I felt it. I got that amazing rush, that flood of warmth throughout my body that's similar to an orgasm after some long, slow & sensuous sex. But after, I didn't really feel any different than if I'd just taken my methadone. And I didn't feel the relief I was seeking from my mental anguish. Then, of course, I just felt sad & ashamed & guilty at letting myself down like that. No longer could I say I hadn't done Heroin in over 2 years. Dumb dumb dumb. THEN, of course, I was able to start talking more about my pain/anguish/blah blah blah to people; I wish I'd been able to be more open prior to getting that bag, because then maybe I wouldn't have done it.

    But, it was just a reminder that I *don't* want drugs, that's not the answer & it's not even what I'm looking for. Maybe I just needed that reminder. *shrug* I'm back on track now, back on my psych meds & not desiring to get high. Doing the ever-so-painful footwork one needs to do to get better. Blaaaaaah. Heh.

    Share This Article

Comments

To make a comment simply sign up and become a member!
  1. Mick Mouse
    Hang in there! It sounds pretty rough (yes, that's an understatement!), but you are doing a good job. Especially on the weight! I know just how hard that can be, my wife is 5'2'' and 3/4 (never forget those all-important 3/4 of an inch!) and she was 280 at her heaviest. After a year of trying, we are down to "only" 230, but it's a step in the right direction. Keep up the good work!
  2. Blue Ivy
    I'm hearing you sister about the Hormone, PMT, feelings your having. I went through a stage when I actually went to the doctors and said i was going to kill someone or myself ,anything. The next day I had a visit from the police about my music. I totally lost it and put 4 cops in hospital that night.
    Have you had your thyroid checked? This can play a big part in your feelings, estrogen levels and weight struggles. I keep following you blog and see how your doing. xxx

    I forgot to mention I had been put on the pill 2 weeks before the outburst.
  3. Pinkavvy
    Keep up the good work on the weight loss. Know that you have fans. :)